British medical journal (Clinical research ed.) · 1981
Hypercalcaemia due to dihydrotachysterol treatment in patients with hypothyroidism after thyroidectomy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lamberg B A, Tikkanen M J
Аннотация
Hypercalcaemia is a recognised complication of hypothyroidism. We describe three patients who developed hypercalcaemia after thyroidectomy when thyroid supplements were discontinued. They were treated with thyroxine, dihydrotachysterol, and calcium after operation, and in all three cases serum calcium concentrations remained constant during combined treatment. Thyroxine treatment was discontinued several weeks before a radioiodine scan was performed; dihydrotachysterol and calcium were continued throughout. Serum calcium concentrations rose to hypercalcaemic levels in all cases. Elimination of dihydrotachysterol from plasma may be delayed in hypothyroidism, resulting in hypervitaminosis D. It is advisable to reduce the dose of dihydrotachysterol and to check serum calcium concentrations regularly in patients whose thyroid treatment is interrupted.